# SDR GTIA040346

- Difficulty date: April 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND STATION 237 STRINGER 28 LEFT CLIP CRACKED.  REMOVED CLIP.  FABRICATED AND LOCATED HOLES.  INSTALLED NEW CLIP.  (M)
